Ask an expert
Question

11 Jan 2005

Use of a contraceptive to combat acne problem
I am 21 yrs old. I have a bad acne problem. I heard about the pill call Dianne, apparently it is used as a method to combat acne. Alot of people said it has worked. I would like to know if there are any major side effects in using it?
Answer 317 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Anni, it is a safe as any contraceptive and there should be no problems. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20215 votes
Vote